Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table errata: A treatise on Bessel functions and their applications to physics, second edition (Dover, New York, 1966) by A. Gray and G. B. Mathews


Author: Ove Skovgaard
Journal: Math. Comp. 31 (1977), 1046-1049
MSC: Primary 33A45; Secondary 65A05
DOI: https://doi.org/10.1090/S0025-5718-1977-0442319-X
MathSciNet review: 0442319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. J. Sookne, "Bessel functions of real argument and integer order," J. Res. Nat. Bur. Standards Section B, v. 77, 1973, pp. 125-132. MR 0421045 (54:9052)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A45, 65A05

Retrieve articles in all journals with MSC: 33A45, 65A05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0442319-X
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society